# SDR HALA2018012600016

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N204HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7959
- Aircraft time: 95 hours, 21 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM WARNING FOR LAVATORY SMOKE DURING CRUISE ALTITUDE.  F/A REPORTED IN LAVATORY D.  PERFORMED TSM 26-17-00-810-804-A, LAVATORY SMOKE WARNING WITHOUT FIRE FOR LAV 'D'. ALL TEST PASSED,  NO FAULTS NOTED, OK TO CONTINUE.
